MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 305010
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 02/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; we, along with the surgeon, noticed that the implant had too much toggle on the inserter, which was locked appropriately upon insertion into the disc space.Upon examination we agreed, and determined the implant might not expand in situ with the toggle.For the safety of the patient and best possible outcome, we decided to test the inserter and implant on the sterile field by expanding the implant.It did expand, however, we determined the inserter components might be defective due to the excessive toggle of the implant on the inserter, as we have never seen this happen before, and file a per.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.Visual inspection was performed and no visual anomalies were identified.No relevant manufacturing issues were identified as all released units met specifications the plausible root cause of the reported event cannot be identified conclusively.
 
Event or Problem Description

Brand Name
ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6370588
Report Number3004024955-2017-00014
Device Sequence Number769233
Product Code MAX
UDI-Device Identifier07613327068061
UDI-Public(01)07613327068061
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305010
Device Lot Number05201516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/01/2017
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1